On $\alpha$-expanded spaces
Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_3_a0,
author = {A. V. Arkhangel'skii},
title = {On $\alpha$-expanded spaces},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1978},
volume = {239},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a0/}
}
A. V. Arkhangel'skii. On $\alpha$-expanded spaces. Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a0/